# SDR DL75E101212

- Difficulty date: April 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,721 hours, 33,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRUDED FLOORBEAM AT STA 1681 AND DECK PLATE CORRODED BETWEEN AT RBL 4 AND RBL 12.  COMPLIED WITH ER/A 481843-14 REV REF NON ROUTINE 154817.
